Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A continuation type result
for random operators


Author: Donal O'Regan
Journal: Proc. Amer. Math. Soc. 126 (1998), 1963-1971
MSC (1991): Primary 47H40, 60H25
DOI: https://doi.org/10.1090/S0002-9939-98-04810-2
MathSciNet review: 1486745
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Fixed point results of continuation type are presented for random operators. Some applications to stochastic integral equations of Volterra type are also given.


References [Enhancements On Off] (What's this?)

  • [1] I. Beg and N. Shahzad, Random fixed points of weakly inward operators in conical shells, Jour. Appl. Math. Stochastic Anal., 8(1995), 261-264. MR 96e:47075
  • [2] K. Deimling, G.S. Ladde and V. Lakshmikantham, Sample solutions of stochastic boundary value problems, Stochastic Anal. and Appl., 3(1985), 153-162. MR 86m:60158
  • [3] A. Granas, Sur la méthode de continuité de Poincare, C. R. Acad. Sci. Paris Sér. A, 282(1976), 983-985. MR 53:11664
  • [4] C.J. Himmelberg, Measurable relations, Fundamenta Math., 87(1975), 53-72. MR 51:3384
  • [5] S. Itoh, Random fixed point theorems with an application to random differential equations in Banach spaces, Jour. Math. Anal. Appl., 67(1979), 261-273. MR 80f:60059
  • [6] W. Krawcewicz, Contribution à la théorie des équations non linéaires dan les espaces de Banach, Dissertationes Mathematicae, 273, 1988. MR 90c:47113
  • [7] K. Kuratowski and C. Ryll-Nardzewski, A general theorem on selectors, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys., 13(1965), 397-403. MR 32:6421
  • [8] T.C. Lin, Random approximations and random fixed point theorems for non-self-maps, Proc. Amer. Math. Soc., 103(1988), 1129-1135. MR 89i:47109
  • [9] D. O'Regan, Existence results for nonlinear integral equations, Jour. Math. Anal. Appl., 192(1995), 705-726. MR 96g:45001
  • [10] D. O'Regan, Coincidence principles and fixed point theory for mappings in locally convex spaces, Rocky Mount. J. Mathematics, to appear.
  • [11] D. O'Regan, Random fixed point theory for random operators, to appear.
  • [12] V.M. Sehgal and C. Waters, Some random fixed point theorems for condensing operators, Proc. Amer. Math. Soc., 90(1984), 425-429. MR 85g:47083
  • [13] A. Torchinsky, Real variables, Addison Wesley, Redwood City, 1988. MR 89d:00003

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H40, 60H25

Retrieve articles in all journals with MSC (1991): 47H40, 60H25


Additional Information

Donal O'Regan
Affiliation: Department Of Mathematics, University College Galway, Galway, Ireland
Email: donal.oregan@ucg.ie

DOI: https://doi.org/10.1090/S0002-9939-98-04810-2
Received by editor(s): July 8, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society